# SDR SWAA2025081400375

- Difficulty date: August 11, 2025
- Submitted: August 14, 2025
- Operation: Air carrier
- Aircraft: N281WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36528
- Aircraft time: 58,786 hours, 35,558 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Loose
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD DOOR SLIDE BUSTLE ON ESCAPE SLIDE LOOSE.   SECURED FWD R-1 DOOR ESCAPE SLIDE. OK FOR CONTINUED SERVICE. IAW AMM 25-66-00.  SECURED FWD R1 DOOR ESCAPE SLIDE. OK FOR CONTINUED SERVICE IAW AMM 25-66-01.
